# SDR COOSDR02179

- Difficulty date: July 1, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651594024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 BULKHEAD, HORIZONTAL CHORD CORRODED, LOCATED AT WL 170 BETWEEN LBL 40 INCHES AND RBL 40 INCHES.
